# SDR 2011F00135

- Difficulty date: May 27, 2011
- Submitted: June 1, 2011
- Operation: Air carrier
- Aircraft: N121DX
- Make and model: Gulstm 200
- Aircraft serial: 241
- Aircraft time: 160 hours, 159 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Cap
- Condition: Missing
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

HYD PRESSURE STARTED TO DROP WITH THE ENGINE DRIVEN PUMP WITH OX PUMP THE PRESSURE IS GOOD. THE ACFT RETURNED HOME AND SENT A REPLACEMENT ACFT.  FOUND THE CAP WAS NOT INSTALLED AFTER MX WORK ON SYSTEM.
